Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 35, Issue 1, March 2020  pp. 35–69.

Free poisson elements induced by semicircular elements from analysis on p-adic number fields Qp over primes p

Authors:  Ilwoo Cho and Hemen Dutta
Author institution:421 Ambrose Hall, Saint Ambrose Univ., Dept. of Math. & Stat., 518 W. Locust St., Davenport, Iowa, 52803, U.S.A.

Summary:  In this paper, we construct-and-study free (weighted-)Poisson elements in the Banach *-probability space (LS, τ 0), generated by mutually free semicircular elements {Θ {p,j}}{p ∈ P, j ∈ Z induced by measurable functions on the p-adic number fields Q p, for all p in the set P of all primes, and for all j in the set Z of all integers. In~particular, we are interested in free Poisson elements generated by certain free random variables of (LS, τ 0) induced by semicircular elements.

Contents   Full-Text PDF